MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR; Electrode, electrocardiograph

PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR; Electrode, electrocardiograph
Catalog Number 11996-000017
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In compliance with regulation (eu) 2016/679 of the european parliament and of the council, stryker collects only essential and relevant patient information necessary for regulatory purposes, ensuring that no data capable of identifying a person, directly or indirectly, is gathered.Patient fields in which information is not requested or provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that their electrodes failed to detect patient during intervention.In this state the device may not be able to provide defibrillation therapy if it were needed.The patient associated with the reported event did not survive.The health care provider confirmed that the device use did not contributed to the patient outcome.

Brand Name
EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR
Common Device Name
Electrode, electrocardiograph
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key25212983
Report Number0003015876-2026-00981
Device Sequence Number13403116
Product Code MKJ
UDI-Device Identifier00883873784969
UDI-Public00883873784969
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000017
Device Lot Number516932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/02/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age72 YR
Patient SexMale
Patient Weight187 LB